Citalopram to anyone, really worried.

Discussion in 'Therapy and Medication' started by sophiethecat2003, Jul 5, 2015.

  1. Hi all,

    I have been on 20mg of Citalopram for close to 8 weeks. No improvement.

    I am weaning my self off, taking one every other day as my doctor has instructed, she wants me to try Paroxetine 20mg.

    I have Body Dismorphia, and suffer with depression and GAD.

    Anyone any experience of Paroxetine? I am desperate to find any positive feedback about Paroxetine .

    Most seems negative

    Any help would be gratefully received.

    Big hugs
    Sophie ☺ x
  2. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Hi, welcome to the forum. I am not qualified to give you advice but if you simply google "Citalopram to Paroxtine" there are some interesting articles such as ones linked to the "netmums" web page. I appreciate you are currently suffering at the moment but you need to remain strong. I know it's hard but we are here to help you.

    I am sorry it's taken so long to reply, please accept my apology for this. If you want to talk, feel free me to PM me anytime. I am happy to help and to listen to you.
  3. RandomL

    RandomL Member

    Most people will tell you to follow the instructions from a licensed Doctor; I will do the same.

    It may be worth expressing your concerns to the Doctor regarding the medication. It's really good to hear that you're looking up articles and other research about the medication while switching over. If all else fails; there are so many different anti-depressants to choose from. Even if it takes time, I'm confident that you'll find one that works for you.
  4. Butterfly

    Butterfly Resident SF Sims Enthusiast Staff Alumni SF Author SF Supporter

    Hmmmm it seems a bit early to be swapping medications already? Medication can take 6-8 weeks to start having an effect and 20mg of citalopram really isn't a big dose at all as it can go up to 60mg. You don't want to be in the position where you start swapping and changing medications after a short period of time as you reduce your options in the future.